Previous |  Up |  Next


Title: Giuseppe Peano (1859—1932). Logika a teorie dimenze (Czech)
Title: Guiseppe Peano (1858—1932). Logic and dimension theory (English)
Author: Štěpánek, Petr
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 27
Issue: 6
Year: 1982
Pages: 301-307
Category: math
MSC: 01A55
MSC: 01A60
MSC: 01A70
idZBL: Zbl 0508.01014
idMR: MR0685567
Date available: 2010-12-08T20:18:34Z
Last updated: 2012-08-25
Stable URL:


Files Size Format View
PokrokyMFA_27-1982-6_1.pdf 978.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo